# SDR ABXA9700222

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 3923166501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-07, FOUND EXCESSIVE PLAY AT LINKAGE TO DOOR ATTACH LINK ON LEFT MAIN LANDING GEAR OUTBAORD DOOR.  REMOVED AND REPLACED FITTING IAW DC-9 OVERHAUL MANUAL 32-10-6 ON LEFT MAIN LANDING GEAR OUTBOARD DOOR.
